Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 710, NWS Norman, OK

June 25, 2024Logan County, Noble County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 25, 2024, 7:57 PM CDT for Logan County, Noble County, Payne County, Oklahoma. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2024, 7:57 PM CDT (00:57 UTC)
Expired
Jun 25, 2024, 8:45 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
70.0 mph

Counties Logan County, OK, Noble County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 99 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:00 PM CDTTSTM WND DMGPerry, OKDelayed report. Multiple confirmations of wind damage in and near Perry. This included trees uprooted and at least one outbuilding destroyed. Social media images also showing at least one home with significant siding damage due to wind-driven hailfall. Radar e
Jun 25, 8:10 PM CDTTSTM WND DMGOrlando, OK50x80 ft. barn blown over. Lots of down trees. Shingles blown off houses.
Jun 25, 8:15 PM CDTTSTM WND GST 613 Nw Stillwater, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1977 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

769 
WUUS54 KOUN 260057
SVROUN
OKC083-103-119-260145-
/O.NEW.KOUN.SV.W.0710.240626T0057Z-240626T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
757 PM CDT Tue Jun 25 2024

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southern Noble County in northern Oklahoma...
  Northeastern Logan County in central Oklahoma...
  Western Payne County in central Oklahoma...

* Until 845 PM CDT.

* At 757 PM CDT, a severe thunderstorm was located 5 miles east of
  Perry, moving south at 20 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Stillwater, Perry, Perkins, Morrison, Glencoe, Coyle, Mulhall,
  Orlando, Lake Carl Blackwell, Lake Mcmurtry, and Sooner Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3641 9703 3633 9703 3633 9695 3627 9693
      3594 9694 3594 9711 3600 9755 3616 9748
      3617 9746 3619 9746 3635 9739 3643 9722
TIME...MOT...LOC 0057Z 016DEG 17KT 3626 9720 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Meister
2 follow-up statements
442 
WWUS54 KOUN 260116
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
816 PM CDT Tue Jun 25 2024

OKC083-103-119-260145-
/O.CON.KOUN.SV.W.0710.000000T0000Z-240626T0145Z/
Noble OK-Logan OK-Payne OK-
816 PM CDT Tue Jun 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN NOBLE...NORTHEASTERN LOGAN AND WESTERN PAYNE COUNTIES...

At 816 PM CDT, a severe thunderstorm was located over Lake Carl
Blackwell, moving south at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Stillwater, Perkins, Morrison, Glencoe, Coyle, Mulhall, Orlando, Lake
Carl Blackwell, and Lake Mcmurtry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3634 9711 3634 9703 3633 9703 3633 9695
      3627 9693 3594 9694 3594 9711 3600 9755
      3616 9748 3617 9746 3619 9746
TIME...MOT...LOC 0116Z 012DEG 20KT 3614 9722 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Meister
825 
WWUS54 KOUN 260135
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
835 PM CDT Tue Jun 25 2024

OKC103-260145-
/O.CAN.KOUN.SV.W.0710.000000T0000Z-240626T0145Z/
Noble OK-
835 PM CDT Tue Jun 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NOBLE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3615 9721 3615 9707 3594 9700 3594 9711
      3598 9741 3614 9738
TIME...MOT...LOC 0135Z 016DEG 17KT 3605 9725 

$$

OKC083-119-260145-
/O.CON.KOUN.SV.W.0710.000000T0000Z-240626T0145Z/
Logan OK-Payne OK-
835 PM CDT Tue Jun 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN LOGAN AND SOUTHWESTERN PAYNE COUNTIES...

At 835 PM CDT, a severe thunderstorm was located 5 miles south of
Lake Carl Blackwell, moving south at 20 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Stillwater, Perkins, Coyle, and Lake Carl Blackwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3615 9721 3615 9707 3594 9700 3594 9711
      3598 9741 3614 9738
TIME...MOT...LOC 0135Z 016DEG 17KT 3605 9725 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Meister

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:02 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 25, 6:02 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Norman OK
602 PM CDT Tue Jun 25 2024

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday)
Issued at 226 PM CDT Tue Jun 25 2024

Scattered thunderstorms are possible this evening across the
northern half of Oklahoma. A few stronger storms could produce
damaging wind gusts, as downdraft CAPE will be over 1400 J/kg.
Storm intensity will weaken into the evening, and should be out of
the area by midnight or shortly after. A weak frontal boundary
will move in beginning early tomorrow morning, and will continue
through the area during the afternoon. This boundary is expected
to stall south and east of I-44, where severe storms along the
boundary are possible. Thermodynamic profiles tomorrow afternoon
will support large hail and damaging winds with any stronger storm
that develops. Head headlines will also continue tomorrow
afternoon across the whole area. An excessive heat warning will be
in effect starting at 11 am until 9 pm as there is increased
confidence in heat indices over 110 F for southern and
southwestern Oklahoma and western north Texas. A heat advisory is
also in effect for for the rest of the area during the same
timeframe.

Bunker

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 226 PM CDT Tue Jun 25 2024

Heat headlines will likely be needed through the remainder of the
week and into the weekend. There may be some brief relief of the
heat during the latter portions of the weekend, but temperatures
will quickly bounce back up to upper 90s and low 100s. Daily low
chances of thunderstorms are possible through the weekend, mainly
across the northern half of the area. Looking ahead to next week,
there is no signal for longer duration relief from the heat that
we have been getting recently as we will be sitting under a mid-
level ridge.

Bunker

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM CDT Tue Jun 25 2024

Some storms are near Ponca City and could be affecting this TAF
site at the beginning of the period. Otherwise, Isolated/widely
scattered storms will be possible this evening but chances are too
low at most locations along and north of I-40 for current mention
in TAF. Will continue to monitor radar for any storms approaching
TAF sites this evening. Otherwise, VFR ceilings expected this TAF
period. Winds will generally be southerly with winds shifting
towards the NE Wednesday as an outflow boundary/backdoor front
moves across parts of the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76 101  76  98 /  20  10  10  10
Hobart OK         77 104  77 102 /  20  10  10   0
Wichita Falls TX  79 104  77 103 /  10   0   0   0
Gage OK           70 100  73 100 /  30  10  20  10
Ponca City OK     74  98  71  93 /  30   0  20  10
Durant OK         78 100  76  98 /  10  20  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 9 PM CDT this evening for OKZ004>048-050>052.

     Heat Advisory from 11 AM to 9 PM CDT Wednesday for OKZ004>032.

     Excessive Heat Warning from 11 AM to 9 PM CDT Wednesday for
     OKZ033>048-050>052.

TX...Heat Advisory until 9 PM CDT this evening for TXZ083>090.

     Excessive Heat Warning from 11 AM to 9 PM CDT Wednesday for
     TXZ083>090.

&&

SHORT TERM...13
LONG TERM....13
AVIATION...25
Hazardous weather outlook, Jun 25, 6:45 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
645 PM CDT Tue Jun 25 2024

OKZ004>048-050>052-TXZ083>090-262345-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
645 PM CDT Tue Jun 25 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Heat...
Heat index values of 105 to 110 degrees will continue across
portions of the area through early evening. A Heat Advisory is in
effect until 9 PM. If you have plans for strenuous outdoor
activities or work outside, plan for frequent breaks and stay
hydrated.

.Thunderstorms...
There is a chance of thunderstorms this evening, mainly across
northern into central Oklahoma. The most intense thunderstorms
could become strong to severe with a threat for damaging wind
gusts and large hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Heat...
Heat index values on Wednesday will be over 105 degrees for most
of the area, and over 110 degrees across the southern third of the
area. The combination of heat and humidity will lead to heat
index values of 105 to 110 degrees across most areas into next
weekend. If you have plans for strenuous outdoor activities, or
work outside, plan for frequent breaks and stay hydrated.

.Thunderstorms...
There is a low chance of thunderstorms across east central into
southeast Oklahoma Wednesday afternoon. The most intense
thunderstorms could become strong to severe with a threat for
damaging wind gusts through Wednesday evening. There are
additional low chances for thunderstorms across parts of northern
Oklahoma Thursday and Friday.

There are higher chances of thunderstorms during the upcoming
weekend, especially across northern Oklahoma.

Get graphics and more details at weather.gov/norman...and
follow our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Jun 25, 6:29 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Norman OK
629 PM CDT Tue Jun 25 2024

OKZ008-260000-
Kay OK-
629 PM CDT Tue Jun 25 2024

...A strong thunderstorm will impact portions of northeastern Kay
County through 700 PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Kaw Lake, moving southeast at 25 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kaw City and Kaw Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3691 9675 3678 9675 3678 9679 3677 9679
      3677 9682 3675 9682 3674 9683 3674 9685
      3675 9687 3675 9689 3672 9692 3677 9703
      3696 9693
TIME...MOT...LOC 2329Z 293DEG 21KT 3683 9691

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Jun 25, 6:45 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Norman OK
645 PM CDT Tue Jun 25 2024

OKZ004-009-010-260015-
Woodward OK-Harper OK-Ellis OK-
645 PM CDT Tue Jun 25 2024

...A strong thunderstorm will impact portions of northeastern Ellis,
southeastern Harper and northwestern Woodward Counties through 715 PM
CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Supply, moving east at 15 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodward and Fort Supply.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3647 9965 3666 9963 3668 9927 3641 9930
TIME...MOT...LOC 2345Z 274DEG 14KT 3657 9955

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Jun 25, 6:58 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Norman OK
658 PM CDT Tue Jun 25 2024

OKZ008-260045-
Kay OK-
658 PM CDT Tue Jun 25 2024

...A strong thunderstorm will impact portions of northeastern Kay
County through 745 PM CDT...

At 658 PM CDT, Doppler radar was tracking a strong thunderstorm over
Newkirk, moving east at 20 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Newkirk, Kaw City, Kildare, Hardy, and Kaw Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
      3675 9682 3674 9683 3675 9687 3675 9689
      3673 9691 3679 9715 3697 9711 3700 9679
      3700 9675
TIME...MOT...LOC 2358Z 279DEG 19KT 3687 9705

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bunker
Local storm report, Jun 25, 7:16 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
716 PM CDT Tue Jun 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     Hail             1 W Sooner Lake         36.44N 97.07W
06/25/2024  E1.25 Inch       Noble              OK   Storm Chaser

&&

EM
Local storm report, Jun 25, 7:17 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
717 PM CDT Tue Jun 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     Tstm Wnd Gst     1 W Sooner Lake         36.44N 97.07W
06/25/2024  E70 MPH          Noble              OK   Storm Chaser

&&

EM
Special weather statement, Jun 25, 7:54 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Norman OK
754 PM CDT Tue Jun 25 2024

OKZ008-013-260130-
Kay OK-Noble OK-
754 PM CDT Tue Jun 25 2024

...A strong thunderstorm will impact portions of southwestern Kay and
northeastern Noble Counties through 830 PM CDT...

At 754 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tonkawa, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ponca City, Tonkawa, Marland, and southwestern Kaw Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3671 9692 3668 9693 3670 9704 3668 9706
      3666 9706 3660 9704 3659 9706 3658 9700
      3660 9691 3658 9689 3655 9690 3653 9699
      3651 9701 3651 9703 3648 9704 3662 9738
      3673 9737
TIME...MOT...LOC 0054Z 283DEG 27KT 3666 9728

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Meister

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:10 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay, Noble, Payne50 min
Jun 25, 7:54 PM CDTSpecial Weather StatementOUNKay36 min
Jun 25, 8:06 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNLogan, Noble, Payne24 min
Jun 25, 8:31 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Logan, Oklahoma, Payne44 min
Jun 25, 8:44 PM CDTSpecial Weather StatementOUNEllis31 min
Jun 25, 8:47 PM CDTSpecial Weather StatementOUNGarfield28 min
Jun 25, 8:53 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Noble, Payne3 hr
Jun 25, 8:54 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward51 min
Jun 25, 8:57 PM CDTAreal Flood AdvisoryOUNGarfield, Logan, Noble, Payne3 hr
Jun 25, 8:59 PM CDTSpecial Weather StatementOUNLogan31 min
Jun 25, 9:12 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne48 min
Jun 25, 9:14 PM CDTSpecial Weather StatementOUNPayne31 min
Jun 25, 9:32 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNCanadian, Kingfisher, Logan, Oklahoma28 min
Jun 25, 9:34 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Logan, Payne41 min
Jun 25, 9:37 PM CDTSpecial Weather StatementOUNGarfield23 min
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward48 min
Jun 25, 9:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Kingfisher, Lincoln, Logan, Oklahoma and 2 more46 min
Jun 25, 10:03 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNLogan, Oklahoma27 min
Jun 25, 10:31 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNCleveland, Oklahoma29 min
Jun 25, 10:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie35 min
Jun 25, 10:41 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Oklahoma, Pottawatomie4 hr
Jun 25, 10:59 PM CDTFlash Flood WarningOUNOklahoma3 hr
Jun 25, 11:00 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNCleveland, Oklahoma, Pottawatomie45 min
Jun 25, 11:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Oklahoma52 min
Jun 25, 11:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Pottawatomie46 min
Jun 25, 11:54 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma51 min
Jun 26, 12:22 AM CDTSpecial Weather StatementOUNCleveland38 min
Jun 26, 12:30 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain45 min
Jun 26, 1:09 AM CDTAreal Flood AdvisoryOUNCleveland3 hr
Jun 26, 1:12 AM CDTSpecial Weather StatementOUNMcClain33 min
Jun 26, 1:39 AM CDTAreal Flood WarningOUNOklahoma2 hr
Jun 26, 8:10 AM CDTSpecial Weather StatementOUNSeminole35 min
Jun 26, 9:18 AM CDTSpecial Weather StatementOUNCoal27 min
Jun 26, 9:20 AM CDTSpecial Weather StatementOUNHughes25 min
Jun 26, 9:21 AM CDTSpecial Weather StatementOUNHughes24 min
Jun 26, 9:37 AM CDTSpecial Weather StatementOUNAtoka38 min
Jun 26, 10:04 AM CDTSevere Thunderstorm WarningOUNAtoka41 min
Jun 26, 10:45 AM CDTSpecial Weather StatementOUNAtoka30 min
Jun 26, 1:48 PM CDTHeat AdvisoryOUNBeckham, Bryan, Caddo, Carter, Comanche, Cotton and 11 more31 hr
Jun 26, 5:02 PM CDTSpecial Weather StatementOUNJackson43 min
Jun 26, 5:17 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson28 min
Jun 26, 5:42 PM CDTSpecial Weather StatementOUNJackson48 min
Jun 26, 6:07 PM CDTSpecial Weather StatementOUNCotton23 min
Jun 26, 6:31 PM CDTSpecial Weather StatementOUNCotton29 min
Jun 26, 6:35 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman40 min
Jun 26, 6:43 PM CDTSpecial Weather StatementOUNBryan32 min
Jun 26, 6:58 PM CDTSpecial Weather StatementOUNBryan47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.